# SDR SWAA2014052828420

- Difficulty date: May 26, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 35,376 hours, 23,192 cycles
- Engine: Rroyce BR700715C130
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BRH20241
- Part serial: 485
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DIVERSION COMPRESSOR STALLED ON CLIMB OUT.  FOUND STAGE 4 HPC DAMAGE OUT OF LIMITS NR 1 ENG.  R & R THE NR 1 ENG ASSEMBLY.
